On quasi-Armendariz modules


Baser M., Kosan M. T.

TAIWANESE JOURNAL OF MATHEMATICS, vol.12, no.3, pp.573-582, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.11650/twjm/1500602422
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.573-582

Abstract

In this paper, we introduce the concept of a (alpha-) quasi-Armendariz module, principally quasi-Baer module and syudy its some properties. In particular, we show: (1) For an alpha-quasi-Armendariz module M-R, M-R is a principally quasi-Baer module if and only if M[x; alpha](R[x; alpha]) is a principally quasi-Baer module. (2) A necessary and sufficient condition for a trivial extensions to be quasi-Armendariz is obtained. Consequently, new families of quasi-Armendariz rings are presented.